Doctor suffers allergic reaction after the Covid jab

0
231
By The Nation

Public Health Minister Anutin Charnvirakul on Wednesday revealed information of a doctor who suffered an adverse reaction after receiving a Covid-19 vaccine.

The female doctor, 28-year-old works at Samut Sakhon Hospital and had a history of allergic reactions to penicillin.

She was vaccinated with the Sinovac jab on Tuesday and then suffered nausea, dizziness, and vomiting.

Anutin said vaccine experts are checking whether the symptoms were linked with the Covid-19 vaccine, but emphasised oberving  and the health records system were substantial to the vaccination programme.

More information about the case were given by Opas Karnkawinpong, director-general of the Disease Control Department.

He said the doctor looked fine immediately after being vaccinated.

However, 4-5 hours later she started vomiting and was taken to hospital suffering from a serious allergic reaction and low blood pressure.

Her health condition improved after she was injected with adrenaline.

Health authorities reported on Wednesday that 7,262 people had been vaccinated in 13 prioritised provinces.

Of these, 20 had suffered undesirable reactions including mostly fatigue, followed by muscle pain and nausea.

Source: The Nation Thailand

comments